MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Catalog Number 2112529
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2013017 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 2.Found a white floater in the final container.No patient involvement.
 
Additional Manufacturer Narrative
Exemption number e2013017.(b)(4).This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).One sample was received for evaluation.The solution in the bag was filtered out, and after filtration a white particle of about.2mm was present on the filtration membrane.There was not enough of the particulate on the membrane to send it for ft-ir analysis, and therefore the substance could not be identified.There is not a point within the production process where a particulate matching the one found would be present.As a result, we have determined that the particulate did not originate from the production process.A batch record review for the reported lot number did not reveal any abnormalities or non-conformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key8071209
Report Number9681240-2018-00025
Device Sequence Number1928989
Product Code KPE
UDI-Device Identifier04046964539121
UDI-Public(01)04046964539121
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
Report Date (Section F) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Catalogue Number2112529
Device Lot Number17M04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/05/2018
Device Age11 MO
Event Location Other
Date Report to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/23/2019